# SDR CA140703006

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 98,046 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, ACFT HAD AN L/E FLAP DISAGREE LIGHT ILLUMINATE, CREW INITIATED A GO AROUND.  CHECKLIST WAS COMPLETED AND FLIGHT LANDED ON SECOND ATTEMPT WITHOUT FURTHER INCIDENT.   FLIGHT LEG FAULTS SHOW 301 RT L/E.  OPS TEST OF FLAP/SLAT SYSTEM CARRIED OUT, UNABLE TO DUPLICATE FAULT.  NO HISTORY.  CONSIDERED SERVICEABLE.
